# SDR EIAA200900118

- Difficulty date: October 29, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 94,312 hours, 22,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN CRACK IN LOWER AFT CORNER COMMON TO DOOR FRAME.  REMOVED DAMAGE, FABBED AND INSTALL REPAIR PER B747 SRM 52-10-02 PG 8-10A.
